# SDR A6WA200440048

- Difficulty date: April 18, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1363216
- Condition: Cracked
- Location: Cockpit
- Part time: 3,053 hours, 2,670 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUND RIGHT WINDSHIELD CRACKED RIGHT AFTER TAKEOFF.  WINDSHEAR ENCOUNTERED DURING DEPARTURE ALSO, REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD IAW AMM 56-11-01. (M)
